# SDR A6WA201644012

- Difficulty date: June 16, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 31,007 hours, 29,890 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stuck
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE, HANDLE WON'T POP OUT.  DOOR OPENS NORMALLY FROM INSIDE.
